Tightness and pressure in chest, please read, what's going on and how to get better?
Topic: How to finish homework faster
June 26, 2019 / By Colby Question:
First of all, i know that there probably aren't any real doctors here but i am looking for advice, tips and expierence. Im a 17 year old girl and Last night I stayed up till 2 Am finishing up homework and my stupid self started drinking a cup of iced coffee because it looked so good. I finally realized I had to be asleep within the hour so I took a sleeping pill. Advil Pm (I know it's dumb) Well a half hour later I was feeling this discomfort in my chest that got worse and worse.I felt like I was loosing breath and it only felt better if I held my breath or breathed in hard. The middle of my chest felt tightness and like someone was holding on. I felt something heavy and it felt like I was going to run out of breath and die. It honestly felt like my body was going to stop. I got very dizzy and I was shaking, I finally woke up my parents and told them what happened. I couldnt even fall asleep because within a minuet I would wake up instantly from a shortness of breath. I'm just not comfortable and keep feeling an uncomfortable feeling, like my heart is beating so fast and I could hear my own heart beat but in reality it's normal. I went to the doctor and he said my heart was normal. My mom asked me if I was nervous, had a bad dream but nothing it just happened so suddenly. It's been a day and I still feel a discomfort/pressure in my chest like I could stop breathing anytime. My mom says its because of the coffee and pills and it will go away soon.
I was literally freaking out, i honestly thought i was having a heart attack and im about to die! im not sure if it's heart burn. How can I make it stop?
I don't have asthma either
Best Answers: Tightness and pressure in chest, please read, what's going on and how to get better?
Apollyon | 9 days ago
Hey, I'm 17 and have been going through something very similar. What you were experiencing was a panic attack. I had one a month ago and have been having them lately, as well. They are very scary, but whenever you have them, just remember that the worst cannot happen, even though it feels so real.
I woke up one day a month or two ago and my chest was really tight. I had trouble breathing and my heart felt funny. I didn't realize that I was partially doing it to myself. I worked myself up so much because I was so worried that I didn't know what was wrong with me that my chest got tighter and tighter and it got harder and harder to breathe.
What you need to do is know that these things you are feeling are real, but will not hurt you. Just experience them. Try not to worry about what might happen, just take the discomfort you are feeling now and let it happen. Going for a run also helped me. You might want to take a warm bath to reduce anxiety. I can tell you this: the less you worry about it, the less tight your chest is going to feel.
Please feel free to message me further, as your problem sounds very similar to mine.
👍 246 | 👎 9
Did you like the answer? Tightness and pressure in chest, please read, what's going on and how to get better?
Share with your friends
We found more questions related to the topic: How to finish homework faster
Originally Answered: Can Adderall make my blood pressure go higher and cause chest pain?
I'm sorry to tell you, but your friend is wrong on both counts. Adderall is certainly a drug, and does have side effects. The most common side effects include:
Loss of appetite
Difficulty falling asleep (insomnia)
Nervousness including agitation, anxiety and irritability
Also, it is important to know that it is an AMPHETAMINE. Amphetamines elevate heart rate, and with your high blood pressure, adding Adderall doesn't help. When did you take it and how many mg was it? There are more possible side effects than I listed.
It is one of the precautions/ warnings not to take Adderall if you have moderate to severe high blood pressure. I have experienced the vision dots with Adderall on occasion, but it was in conjunction with headaches.
So to answer your question, YES- ADDERALL CAN ELEVATE BLOOD PRESSURE AND CAUSE CHEST PAIN. THE CHEST PAIN IS one of the warnings that let you know you need to "stop taking the medicine and call the doctor." In your case, hun- PLEASE PLEASE BE CAREFUL WITH CONSIDERING TAKING PILLS YOUR FRIENDS GIVE YOU. I CAN'T MAKE YOU OR TELL YOU NOT TO DO IT- NO ONE COULD TELL ME NOT TO DO SOMETHING WHEN I WAS YOUNG...BUT JUST TAKE THIS AS A LEARNING EXPERIENCE- WHAT YOUR FRIEND TOLD YOU WASN'T TRUE AT ALL- DO YOUR RESEARCH BEFORE TAKING ANY PILL- THAT MEANS EVEN IF YOUR DOCTOR PRESCRIBES IT TO YOU- DOCTORS CAN MAKE MISTAKES SOMETIMES, TOO. KNOW WHAT YOU'RE PUTTING IN YOUR BODY, HUN.
I hope all worked out for you.
Did your doctor do an EKG? If he says that everything is okay, then everything is probably okay. You might just be experiencing some negative effects from anxiety. Mixing caffeine with an OTC sleeping pill isn't going to cause any harm to your heart. However, if you are worrying too much, that can cause discomfort and chest pain. Do you typically consume a lot of caffeine? The chest pain may have just been a normal reaction to the amount of caffeine you consumed. Occasionally, if I drink an energy drink + a soda, I'll feel a little funny. Everyone has different reactions to caffeine. I would say try to calm down and not think the worst, because the anxiety of thinking something is really wrong is only going to add to your symptoms. If the symptoms do not subside within a couple of days, I would recommend going back to the doctor.
👍 100 | 👎 8